# SDR FDEA202206241542

- Difficulty date: June 24, 2022
- Submitted: July 13, 2022
- Operation: Air carrier
- Aircraft: N617FE
- Make and model: Doug MD-11F
- Aircraft serial: 48748
- Aircraft time: 80,824 hours, 20,233 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARC05834
- Condition: Damaged
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING Ï¿½ TRAILING EDGE INBOARD ISLAND UPPER FIXED PANEL LOWER SURFACE   FORWARD EDGE FINGER DOUBLER AT XW 400 FOUND DETACHED. RIGHT WING - TRAILING EDGE INBOARD ISLAND UPPER FIXED PANEL LOWER SUFACE   FORWARD EDGE FINGER DOUBLER AT XW 400 DETACHED AREA REPAIR CARRIED OUT AS   PER SRM 57-50-01-2R REPAIR 6 FIGURE 203 . REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 .
